MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO, EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO, EASTERN EUROPE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EE2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging "fan not working" on a trilogy evo, eastern europe device.There was no harm or injury reported.The device was not in patient use.During the evaluation of the trilogy evo, eastern europe device at the third-party service center, a ventilator inoperative evt_mach_flow_drift_high error was discovered in the device's event log.The device's machine flow sensor was replaced to address the issue.However, when the technician started the unit, a red screen with the message "vent inop" appeared and would not clear even after multiple attempts to upgrade the system board.The device's system board was replaced to address the issue.Additionally, the device's blower has been replaced to address an evt_mcl_foc_shutdown error discovered in the event log.One of the in-line filters was replaced due to contamination.The air foam inlet filter, particulate filter and muffler were replaced due to the 4-year pm procedure.This device has been serviced, inspected, tested, met acceptance criteria in accordance with all of the applicable customer requirements.

Brand Name
TRILOGY EVO, EASTERN EUROPE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23359476
Report Number2518422-2025-111232
Device Sequence Number21104829
Product Code CBK
UDI-Device Identifier00606959055544
UDI-Public(01)00606959055544
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEE2110X15B
Device Catalogue NumberEE2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown